Order Article Reprints
Journal: Mathematics, 2025
Volume: 13
Number: 1569
Article:
Existence of Solution to Nonlinear Third-Order Differential Equation and Iterative Method Utilization via Graph-Based Contraction
Authors:
by
Kanyuta Poochinapan, Sompop Moonchai, Tanadon Chaobankoh and Phakdi Charoensawan
Link:
https://www.mdpi.com/2227-7390/13/10/1569
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.